MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMITHS MEDICAL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. SMITHS MEDICAL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7375-24
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that with in use with a patient, a smiths medical cadd administration set had air bubbles form.No patient injury resulted.

Brand Name
SMITHS MEDICAL CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane n
minneapolis, mn
MDR Report Key9925435
Report Number3012307300-2020-02562
Device Sequence Number11618805
Product Code FPA
UDI-Device Identifier10610586027444
UDI-Public10610586027444
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/23/2023
Device Model Number21-7375-24
Device Catalogue Number21-7375-24
Device Lot Number3714265
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2020
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1